# SDR AWKA756211

- Difficulty date: February 9, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N756XJ
- Make and model: Cessna 750
- Aircraft serial: 7500256
- Aircraft time: 2,834 hours, 1,536 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Undertorqued
- Location: Hydraulic Line
- Part time: 2,834 hours, 1,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CRUISE FLT EN ROUTE, CREW RECEIVED AN AMBER HYD VOLUME - A LOW WARNING MESSAGE, VOLUME OF HYD FLUID INDICATED 17 PERCENT WITH NO LOSS OF PRESSURE.  FLT CREW ELECTED TO DIVERT TO DEN.  AN EMERGENCY DECLARED.  ACFT LANDED AT DEN WITH NO FURTHER ISSUES & A SYS HYD QTY INDICATING 3 PERCENT WITH NO PRESSURE LOSS.  MX DISCOVERED SYS A RUDDER HYD PRESSURE LINE FITTING O-RING TO LOWER RUDDER, LOWER POWER CONTROL UNIT PINCHED CAUSING LEAK.  MX REPLACED PINCHED O-RING & PERFORMED AN OPS LEAK CHECK OF SYS.  LEAK CHECKS SATISFACTORY, NO LEAKS NOTED & ACFT RETURNED TO SERVICE.  IT HAS NOT BEEN DETERMINED IF THE TORQUE ON FITTINGS DUE TO IMPROPER TORQUE APPLIED TO FITTINGS WORKED LOOSE DUE TO NORMAL OPS CONDITIONS.
